# SDR 2007UALA02065

- Difficulty date: June 15, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N372UA
- Make and model: Boeing 737322
- Aircraft serial: 24637
- Aircraft time: 50,184 hours, 34,484 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Faulty
- Location: Nr 4 Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, CREW NOTED THE FWD PANEL L/E FLAPS INTRANSIT LIGHT REMAINED ON ALONG WITH THE OVERHEAD PNL NR 4 L/E FLAP INTRANSIT LIGHT.  FOUND NR 4 LEADING EDGE FLAP FLOATING AND ACTUATOR VERY WARM. REPLACED NR 4 ACTUATOR.
